# SDR SWIA2019030545601

- Difficulty date: January 30, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 34,592 hours, 32,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS APROX LBL 8 OUTBD STR 26 APROX FS 273.  (C-CHECK) RO: 03/02/2019 PERFORMED DENT REPAIR AT APPROX. FS 273 STR 26 LBL 8 IAW REO. PRESSURE CHECK GOOD.
